# SDR AALA202309223972

- Difficulty date: September 21, 2023
- Submitted: September 22, 2023
- Operation: Air carrier
- Aircraft: N314RH
- Make and model: Boeing 737823
- Aircraft serial: 44455
- Aircraft time: 10,854 hours, 4,129 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: V
- Nature of condition: J, K
- Precautionary procedure: A, O

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED DUE TO SYSTEM HYDRAULIC NUMBER 2 LOW PRESSURE LIGHT ILLUMINATED DURING FLIGHT. AIRCRAFT RETURN TO MIA, AND LANDED SAFELY WITHOUT FURTHER INCIDENT.  (OPEN)
